MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C8000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C8000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01G06-11
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely elevated magnesium and creatinine results generated on the architect c8000 processing module on two patients.The following results were provided: (b)(6) 2025 sid (b)(6), magnesium = 8.4 mg/dl, another instrument = 2.0 mg/dl (normal range: 1.8-2.4 mg/dl) (b)(6) 2025 sid (b)(6) creatinine = 5.15 mg/dl, another instrument = 0.86 mg/dl (normal range: 0.50-1.30 mg/dl) no impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.Section a1 patient identifier sids: (b)(6).
 
Event or Problem Description
The customer reported falsely elevated magnesium and creatinine results generated on the architect c8000 processing module on two patients.The following results were provided: (b)(6) 2025 sid (b)(6) magnesium = 8.4 mg/dl, another instrument = 2.0 mg/dl (normal range: 1.8-2.4 mg/dl).(b)(6) 2025 sid (b)(6) creatinine = 5.15 mg/dl, another instrument = 0.86 mg/dl (normal range: 0.50-1.30 mg/dl).No impact to patient management was reported.
 
Additional Manufacturer Narrative
Additional information in section d10 concomitant product.When troubleshooting the issue, the field service representative observed that the tbg., bulk 9x15 elico (rohs) was clogged/observed.Service cleaned the tbg., bulk 9x15 elicon (rohs) and deemed the part the cause for the discrepant results.Data and information provided by the customer were reviewed and support the complaint issue.A review of complaint and trending data for the architect c8000 processing module did not identify any similar issues related to the current issue.Additionally review of complaint and trending data associated with tbg., bulk 9x15 elicon (rohs) did not identify an increase in complaint activity.A review of the manufacturing documentation did not identify any non-conformances and potential non-conformances related to the current issue.Labeling was reviewed and found to be adequate.Based on the available information, no systemic issue or deficiency of the architect c8000 processing module for serial number (b)(6) or the tbg., bulk 9x15 elicon (rohs) was identified.All available patient information was included.Additional patient details are not available.

Brand Name
ARCHITECT C8000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23755436
Report Number3016438761-2025-00705
Device Sequence Number5904338
Product Code JJE
UDI-Device Identifier00380740000509
UDI-Public(01)00380740000509
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01G06-11
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CC CREATININE(1875T), 03L81-23, UNKNOWN.; CC CREATININE(1875T), 03L81-23, UNKNOWN.; CC MAGNESIUM(1000T), 03P68-22, UNKNOWN.; CC MAGNESIUM(1000T), 03P68-22, UNKNOWN.; TBG., BULK 9X15 ELICON (ROHS), 7-204380-02, UNKNOWN.
Patient SexUnknown